Makale
Tam Makale
Uluslararası
2026
Generalized coefficient estimates for a new subclass of analytic functions
ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
Cilt 19 · Sayı 3 · 01.03.2026
Özet
In this study, a new subclass of analytic functions in the open unit disk was defined with the help of the function obtained by applying the Sălăgean derivative to the q-Ruscheweyh derivative operator. For the functions belonging to this subclass, the coefficient bounds for the Fekete–Szegö functional were determined. The results of this paper are a generalization of the results of Kanas and Darwish [Fekete–Szegö problem for starlike and convex functions of complex order, Appl. Math. Lett. 23(7) (2010) 777–782].
Anahtar kelimeler
Analytic functions
Fekete-Szegö functional
q -Ruscheweyh differential operator
starlike and convex function of order β
Sǎlǎgean derivative operator
Atıf için künye
Orhan, H., & Çağlar, M. (2026). Generalized coefficient estimates for a new subclass of analytic functions. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 19(3). https://doi.org/10.1142/s1793557125500809
BibTeX
@article{orhan2026-73083,
author = {Orhan, Halit and Çağlar, Murat},
title = {Generalized coefficient estimates for a new subclass of analytic functions},
journal = {ASIAN-EUROPEAN JOURNAL OF MATHEMATICS},
year = {2026},
volume = {19},
number = {3},
issn = {1793-5571},
doi = {10.1142/s1793557125500809},
url = {https://akademik.atauni.edu.tr/yayinlar/73083-generalized-coefficient-estimates-for-a-new-subclass-of-analytic-functions}
}